Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Corrigendum to “The Weil-Steinberg character of finite classical groups”
HTML articles powered by AMS MathViewer

by G. Hiss and A. Zalesski PDF
Represent. Theory 15 (2011), 729-732 Request permission


This paper corrects the statement and the proof of Theorem 1.5 of the paper quoted in the title (Represent. Theory 13 (2009), 427–459).
  • G. Hiss and A. Zalesski, The Weil-Steinberg character of finite classical groups, Represent. Theory 13 (2009), 427–459. With an appendix by Olivier Brunat. MR 2550472, DOI 10.1090/S1088-4165-09-00351-3
  • N. Bourbaki, Éléments de mathématique. Fasc. XXXIV. Groupes et algèbres de Lie. Chapitre IV: Groupes de Coxeter et systèmes de Tits. Chapitre V: Groupes engendrés par des réflexions. Chapitre VI: systèmes de racines, Actualités Scientifiques et Industrielles [Current Scientific and Industrial Topics], No. 1337, Hermann, Paris, 1968 (French). MR 0240238
  • Robert Steinberg, Lectures on Chevalley groups, Yale University, New Haven, Conn., 1968. Notes prepared by John Faulkner and Robert Wilson. MR 0466335
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20G40, 20C33
  • Retrieve articles in all journals with MSC (2000): 20G40, 20C33
Additional Information
  • G. Hiss
  • Affiliation: Lehrstuhl D für Mathematik, RWTH Aachen University, 52056 Aachen, Germany
  • MR Author ID: 86475
  • Email:
  • A. Zalesski
  • Affiliation: Dipartimento di Matematica e Applicazioni, Università degli Studi di Milano-Bicocca, via R. Cozzi 53, 20126 Milano, Italy
  • MR Author ID: 196858
  • Email:
  • Received by editor(s): October 17, 2010
  • Published electronically: December 16, 2011
  • © Copyright 2011 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Represent. Theory 15 (2011), 729-732
  • MSC (2000): Primary 20G40, 20C33
  • DOI:
  • MathSciNet review: 2869016